RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2003, Volume 58, Issue 4(352), Pages 145–146 (Mi umn647)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The $w$-function of a solution the $g$th stationary KdV equation

V. M. Buchstabera, S. Yu. Shorinab

a M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
b M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/rm647

Full text: PDF file (206 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2003, 58:4, 780–781

Bibliographic databases:

Document Type: Article
MSC: 35Q53
Accepted: 14.07.2003

Citation: V. M. Buchstaber, S. Yu. Shorina, “The $w$-function of a solution the $g$th stationary KdV equation”, Uspekhi Mat. Nauk, 58:4(352) (2003), 145–146; Russian Math. Surveys, 58:4 (2003), 780–781

Citation in format AMSBIB
\Bibitem{BucSho03}
\by V.~M.~Buchstaber, S.~Yu.~Shorina
\paper The $w$-function of a~solution the $g$th stationary KdV equation
\jour Uspekhi Mat. Nauk
\yr 2003
\vol 58
\issue 4(352)
\pages 145--146
\mathnet{http://mi.mathnet.ru/umn647}
\crossref{https://doi.org/10.4213/rm647}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2042267}
\zmath{https://zbmath.org/?q=an:1060.37054}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2003RuMaS..58..780B}
\elib{http://elibrary.ru/item.asp?id=14504918}
\transl
\jour Russian Math. Surveys
\yr 2003
\vol 58
\issue 4
\pages 780--781
\crossref{https://doi.org/10.1070/RM2003v058n04ABEH000647}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000187030700006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0346267529}


Linking options:
  • http://mi.mathnet.ru/eng/umn647
  • https://doi.org/10.4213/rm647
  • http://mi.mathnet.ru/eng/umn/v58/i4/p145

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. J. Harnad, V. Z. Enolski, “Schur function expansions of KP $\tau$-functions associated to algebraic curves”, Russian Math. Surveys, 66:4 (2011), 767–807  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:269
    Full text:133
    References:26
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019